# SDR PIDA20050122

- Difficulty date: September 19, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 30,380 hours, 25,093 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546568610
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 1016 HAS CORROSION AT FLOORBOARD ATTACH HOLES FROM LBL 5 TO LBL 35.  FLOORBEAM PREVIOUSLY REPAIRED WITH A ONE PIECE REPLACEMENT TEE CAP FROM FRAME TO FRAME.  REPLACED DAMAGED SECTION OF FLOORBEAM T-CAP PER EA 53-246.
